i forgot to add i am type 2. i am on prednisone and it came down this afternoon after i took some insulin to 175 but is back up to 400 after i ate and took my prednisone for the day. i really don t want to go to the er and am hoping it will come...
i am diabetic since last 30 years. my age is 50 years. i am taking insulin lantus 24 units in night. diamicron 60 xr in morning, pioz 15 and janumet 50/500 after breakfast and janumet 50/500 after dinner ...
My son was recently diagnosed with diabetes and they told him that he has probably been a diabetic for a long time. His blood glucose had been i 400 to 500. He has gotten it down to the lower 300 but it won ...
.The BP was under control.During the recent annual blood check-up,the Eosinophils count in the blood ... count of EOSINOPHILIS really dangerous for the health and the above medication OK, or any change ...
is not taking it like she is supposed to. Her bloodsugar level was 500 this morning. How can I get her to understand that she needs to monitor her bloodsugar and get it under control. Should she have went ...
up, in this time isnophillia count was 11. is this any dangerous and how can i reduce. And also when i tensed or stress or intercourse, my bp range was 155/120 like that, is this also any dangerous. ...
hello. bloodsugar above 500 is an emergency and you must rush to the hospital urgently!
please go soon
What is the lowest your bloodsugar levels should be before it is considered dangerous?
Any reading less than 70 mg/dl should rise an alarm and you may have to consume a sugar to bring the bloodsugar levels to normal.
how to reduce bloodsugar level?
Thanks for writing to HCM
You didn’t mentioned what sugar level you have. It matters in management.
If it is not too high, you can control it by diet control and exercise.
If it is not controlled, then oral hypoglycemic agents are given.
If it is still uncontrolled or very high then insulin injection is given.